MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRE 14 DAY; FLASH GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRE 14 DAY; FLASH GLUCOSE MONITORING SYSTEM
Model Number 71940-01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time product has not yet been returned.An extended investigation has been performed for the reported complaint and it has been determined that there was no indication that the product did not meet specification.The dhrs (device history review) for the libre sensor and libre sensor kits were reviewed and the dhrs showed the libre sensor and libre sensor kits passed all tests prior to release.If the product is returned, the case will be re-opened, and a physical investigation will be performed.The date of event is unknown.The date entered is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A customer reported the adc freestyle libre sensor detached on the same day of application.The customer reported bleeding and had hcp contact who treated the customer with insulin (dose unknown) for hyperglycemia.A band-aide was also placed at the sensor site.There was no report of death or permanent injury associated with this event.

Brand Name
FREESTYLE LIBRE 14 DAY
Common Device Name
FLASH GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
MDR Report Key9491400
Report Number2954323-2019-10002
Device Sequence Number3541681
Product Code PZE
UDI-Device Identifier00357599000202
UDI-Public00357599000202
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number71940-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2019
Initial Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight204